# SDR SWIA200820702

- Difficulty date: December 24, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 30,995 hours, 44,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5479 - FORWARD CEILING EMERGENCY LIGHT INOP.  REPLACED FUSE.
